MathSciNet Relay Station
MathSciNet bibliographic data
MR2643705 11Y60 (33C45 42C15)
Levrie, Paul Using Fourier-Legendre expansions to derive series for ${1\over\pi}$ and ${1\over\pi^2}$. Ramanujan J. 22 (2010), no. 2, 221–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement